MAUDE Adverse Event Report: IDEAL IMPLANT IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT

IDEAL IMPLANT IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT
Model Number 63501
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Deflation resulting in explantation.
 
Additional Manufacturer Narrative
The following updates were made to the report: report type, date of this report, manufacturer name, city and state, contact office - name/address/phone number, type of report, type of reportable event, if follow-up, what type, unchecked evaluation summary attached, event problem and evaluation codes, and additional narratives/data.Evaluation summary was removed as an attachment.The evaluation summary is as follows: no manufacturing defect was found on macroscopic or microscopic examination of the explanted device.Explant analysis showed surgical instrument damage of the implant outer shell which resulted in outer lumen deflation.
 
Event or Problem Description
Deflation resulting in explantation.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE-FILLED BREAST IMPLANT
Manufacturer (Section D)
IDEAL IMPLANT
14881 quorum drive
suite 925
dallas TX 75254
MDR Report Key7487237
Report Number3011491947-2018-00008
Device Sequence Number19186535
Product Code FWM
UDI-Device Identifier10851795006121
UDI-Public(01)10851795006121(241)63501(17)181113
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2018
Device Model Number63501
Device Catalogue Number635
Device Lot Number61399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR